MathSciNet Relay Station
MathSciNet bibliographic data
MR1768846 (2002c:05137) 05C80
Benjamini, Itai; Schechtman, Gideon Upper bounds on the height difference of the Gaussian random field and the range of random graph homomorphisms into $\Bbb Z$. Random Structures Algorithms 17 (2000), no. 1, 20–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement